# SDR SWIA2018080244946

- Difficulty date: June 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS409.00+18.5 STR24L ON EXTERIOR SKIN. (C-CHECK) RO: 08/01/2018 REPAIRED DENT AT FS409.00+18.5 STR 24L IAW SRM. ALL CHECKS GOOD.
